# SDR DALA2025040802687

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N341NB
- Make and model: Airbus A319-114
- Aircraft serial: 1738
- Aircraft time: 60,315 hours, 31,702 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3141 DISC: OXYGEN PANEL MASK DEPLOYED. C/A: VERIFIED AFT LEFT LAV OXYGEN MASK PNL DEPLOYED. REQUIRES MEL 32- 21-02. ACCOMPLISHED "M" PROCEDURE. RECEIVED MCC DISP APPR. PLACARD INSTALLED. R/R AFT LAV O2 CONTAINER ASSY PER A319 AMM 35-21. OK FOR SVC. MEL & PLACARD REMOVED. "M" PROCEDURES REVERSED. (LP: 0896546)
